# SDR AWXA200501360

- Difficulty date: November 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 876 - DURING TAKEOFF CREW ABORTED TAKEOFF.  NO REASON WAS SPECIFIED.  SAFETY EVENT PERSONNEL SPOKE WITH CAPTAIN AND RECEIVED VERBAL CONFORMATION OF EVENT.  CAPTAIN REPORTED THAT THE CONFIG WARNING WENT OFF, TAKE OFF POWER WAS NOT SET AND THAT THE SPEED BRAKE WAS IN THE CORRECT POSITION.  WIGGLED SPEED BRAKE HANDLE, SYSTEM FUNCTIONED NORMALLY AFTERWARDS.
